# SDR SWAA2022030739995

- Difficulty date: April 6, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,075 hours, 35,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO I/B CENTER SCUFF PLATE CRACKED MEASURES 1.5 IN; 12 IN AFT OF FORWARD PANEL EDGE 12 IN I/O OF I/O PANEL EDGE / REMOVED AND REPLACED AFT CARGO I/B CENTER SCUFF PLATE REF. AMM 53-11-02
